# SDR ASAA2023041042789

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,089 hours, 875 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FLOW - RH FORWARD WINDOW HEAT OVERHEAT LIGHT ON- CAUTION LIGHT. GROUNDED - YES. PERFORMED WINDOW HEAT FAULT ISOLATION PER B737-9 IFIM 30-41-00-810-829 AND OPERATIONAL TEST PER B737-9 AMM 30-41-00-710-801, OPS CHECK GOOD, NO FAULTS NOTED.
